Penalized Regression with Ordinal Predictors
Version of Record online: 13 OCT 2009
© 2009 The Authors. Journal compilation © 2009 International Statistical Institute
International Statistical Review
Volume 77, Issue 3, pages 345–365, December 2009
How to Cite
Gertheiss, J. and Tutz, G. (2009), Penalized Regression with Ordinal Predictors. International Statistical Review, 77: 345–365. doi: 10.1111/j.1751-5823.2009.00088.x
- Issue online: 29 OCT 2009
- Version of Record online: 13 OCT 2009
- [Received March 2008, accepted June 2009]
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!